About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 582746, 21 pages
http://dx.doi.org/10.1155/2012/582746
Research Article

Existence and Stability of the Solution of a Nonlinear Boundary Value Problem

1Faculty of Physics, West University of Timisoara, Bulevard V.Parvan 4, 300223 Timisoara, Romania
2Faculty of Mathematics and Computer Science, West University of Timisoara, Bulevard V.Parvan 4, 300223 Timisoara, Romania

Received 31 July 2012; Accepted 5 November 2012

Academic Editor: Carlos Lizama

Copyright © 2012 Agneta M. Balint and Stefan Balint. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Agneta M. Balint and Stefan Balint, “Existence and Stability of the Solution of a Nonlinear Boundary Value Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 582746, 21 pages, 2012. doi:10.1155/2012/582746